Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 156934, 8 pages
http://dx.doi.org/10.1155/2015/156934
Research Article

Representations for the Generalized Drazin Inverse of the Sum in a Banach Algebra and Its Application for Some Operator Matrices

Faculty of Science, Guangxi University for Nationalities, Nanning 530006, China

Received 26 September 2014; Accepted 8 January 2015

Academic Editor: Predrag S. Stanimirovic

Copyright © 2015 Xiaoji Liu and Xiaolan Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Dijana Mosić, and Dragan S. Djordjević, “Block representations of the generalized Drazin inverse,” Applied Mathematics and Computation, vol. 331, pp. 200–209, 2018. View at Publisher ยท View at Google Scholar